Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A problem in additive number theory


Author: R. D. James
Journal: Trans. Amer. Math. Soc. 43 (1938), 296-302
MSC: Primary 11D85
DOI: https://doi.org/10.1090/S0002-9947-1938-1501944-7
MathSciNet review: 1501944
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11D85

Retrieve articles in all journals with MSC: 11D85


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1938-1501944-7
Article copyright: © Copyright 1938 American Mathematical Society